Advanced search
Start date
Betweenand

Banach spaces with various complex structures

Grant number: 10/17512-6
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): March 01, 2011
Effective date (End): February 28, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Valentin Raphael Henri Ferenczi
Grantee:Wilson Albeiro Cuellar Carrera
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated scholarship(s):12/00631-8 - Methods of set theory in the theory of complex structures, BE.EP.DR

Abstract

This research project is a study of complex structures on real Banach spaces, to be developed during the candidate's doctoral studies at the Institute of Mathematics and Statistics (IME-USP). The candidate will study the spaces successively built by Bourgain, Kalton and Ferenczi, which are examples of Banach spaces with at least two distinct complex structures. The first goal will be to determine the exact number of different complex structures which have each of the first two examples. From the different methods developed for studying these three spaces and the study of Fredholm theory, the candidate will try to define a space with just a countable infinite number of complex structures. In addition, the student will use the descriptive set theory applied to Banach space theory, to study the number of complex structures in a given space, in the framework of equivalence relations on Polish spaces.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CASTILLO, JESUS M. F.; CUELLAR, WILSON; FERENCZI, VALENTIN; MORENO, YOLANDA. COMPLEX STRUCTURES ON TWISTED HILBERT SPACES. Israel Journal of Mathematics, v. 222, n. 2, p. 787-814, OCT 2017. Web of Science Citations: 1.
CUELLAR CARRERA, W. Complex Structures on Banach spaces with a subsymmetric basis. Journal of Mathematical Analysis and Applications, v. 440, n. 2, p. 624-635, AUG 15 2016. Web of Science Citations: 2.
CARRERA, W. CUELLAR. A Banach space with a countable infinite number of complex structures. JOURNAL OF FUNCTIONAL ANALYSIS, v. 267, n. 5, p. 1462-1487, SEP 1 2014. Web of Science Citations: 3.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
CARRERA, Wilson Albeiro Cuellar. Banach spaces with various complex structures. 2015. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Matemática e Estatística São Paulo.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.